# SDR AALA202107147529

- Difficulty date: July 12, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 86,347 hours, 10,539 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR PROXIMITY EMERGENCY LIGHTS ADJACENT TO SEAT 25 INOPERATIVE. REMOVED AND REPLACED MODULE M33400 BATTERY PACK IAW MM 33-51-06.
